Change search
ReferencesLink to record
Permanent link

Direct link
Analysis of the Asymptotic Properties of the MOESP Type of Subspace Algorithms
Institute for Econometrics, Operations Research and System Theory, TU Wien, Argentinierstr. 8, A-1040 Vienna, Austria.
KTH, Superseded Departments, Signals, Sensors and Systems.ORCID iD: 0000-0002-6855-5868
2000 (English)In: Automatica, ISSN 00051098, Vol. 36, no 4, 497-509 p.Article in journal (Refereed) Published
Abstract [en]

The MOESP type of subspace algorithms are used for the identification of linear, discrete time, finite-dimensional state-space systems. They are based on the geometric structure of covariance matrices and exploit the properties of the state vector extensively. In this paper the asymptotic properties of the algorithms are examined. The main results include consistency and asymptotic normality for the estimates of the system matrices, under suitable assumptions on the noise sequence, the input process and the underlying true system.

Place, publisher, year, edition, pages
Elsevier , 2000. Vol. 36, no 4, 497-509 p.
Keyword [en]
subspace method, linear systems, asymptotic analysis, identification
National Category
Signal Processing
URN: urn:nbn:se:kth:diva-82180DOI: 10.1016/S0005-1098(99)00174-0OAI: diva2:498008
NR 20140805Available from: 2012-02-11 Created: 2012-02-11 Last updated: 2012-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Jansson, Magnus
By organisation
Signals, Sensors and Systems
Signal Processing

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 48 hits
ReferencesLink to record
Permanent link

Direct link